# SDR ZZDA2008069

- Difficulty date: February 10, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK AFT FUSELAGE INTERNAL LT CANTED FRAME STA 1200.019.  INSTALLED REPAIR 15" X 2" AS REQ 51-70-11 MATERIAL USED 7075.0 .063 HEAT TREATMENT TO 7075 T6 .063 AS PER SRM 51-32.01.
